# SDR FDEA201702280675

- Difficulty date: February 28, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 25,876 hours, 14,456 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF AT FLAPS 15/0, RETRACTED THE SLATS & THE  SLATS RETRACTED BUT THE UPPER ZIPPER MOVED TO 255 KTS ON BOTH PFD'S.  TRIED A RECYCLE BUT THE SAME  RESULT.  THE SFPI SHOWED THE SLATS UP & RECEIVED  NO ECAMS.   ON POST FLIGHT INSPECTION FOUND THE LG VMO/MMO SWITCH ON THE 90VU RACK TO BE IN THE LG DOWN POSITION.  RESET SWITCH AND SAFTIED GUARD IN NORMAL POSITION AND PERFORMED TEST OF VMO/MMO OVERSPEED OPS TEST IAW AMM 34-10-00-05.  OPS CHECKED GOOD.  NO FAULTS INDICATED.  PERFORMED AFS LAND TEST IAW 22-00-00-02, AFS LAND TESTED GOOD, OK FOR SERVICE.
